# SDR YENA2025009000905

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 84,437 hours, 30,663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12543
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 32,299 hours, 9,641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT#1567, HPN-PBI. "ACCIDENTAL DEPLOYMENT OF R1 DOOR SLIDE; REMOVED AND REPLACED R1 DOOR SLIDE FUNCTIONAL TESTS GOOD IAW AMM 25-62-44 A/C OK FOR SERV"
